| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A non-healthcare professional reported that after implantation of intraocular lens (iol), the patient had decreased vision.The lens was explanted in a secondary procedure and replaced with another lens.There was no harm to the patient.
Additional Manufacturer Narrative
The account indicated the use of a non-qualified cartridge.The viscoelastic indicated is qualified for this lens with qualified lens/cartridge combinations.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50cyl), 20.0 diopter (add power +2.2/+3.2) lens was replaced with a 21.0 diopter, non-company, non-toric, multifocal lens model.The product has not been received to evaluate.Due to the exchange of a toric lens to a non-toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Follow up attempts were made for more details of the event.No additional information has been provided at this time.File will be reopened when new information is received.The manufacturer internal reference number is: (b)(4).